# SDR IPXA2023011689908

- Difficulty date: January 15, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 24,742 hours, 15,713 cycles
- Engine: Pwa PW4158
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR* *ATB* *EMER DECL* ON CL RECEIVED & ADVISORY ON ENG A2 (RT.) FOR LOW OIL QTY. WE VERIFIED THE QTY READING ON THE MANUAL GUAGE - BOTH ENG MAIN TIR AND GAUGE INDICATED 1 QT REMAINING ELECTED TO RTRN TO BASE LANDED 15/20, TXIED CLR AND SHUT. DEFD PER MEL 79-31-01-2 DMP 79-31-01-2 C/W #2 ENG OIL QTY VERIFIED FULL, NO EXT LEAKS NOTED.R&R #2 OIL QUANTITY TRANSMITTER IAW A300 AMM 79-31-11 OPS CHECK SAT THIS CLEARS M 800397 PLACARD REMOVED
